# SDR IPXA2024102238823

- Difficulty date: October 20, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 24,577 hours, 14,692 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

**EMERGENCY DECLARED**AT FL370 GOT EMERGENCY DESCENT ECAM CAB ALT ON OVERHEAD AND ECAM INDICATED 9800, CAB RATE APPROX 1000 FPM. PACK 2 WAS THE PACK OPERATING AT THAT TIME. DESCENDED TO 10000, (CONT IN FAULT DESCRIPTION) PERFORMED CABIN PRESSURIZATION AND CONTROL TESTS IAW TSM 21-30-00/101. ALL CHECKS IN FLIGHT DECK OK, ALL 10 POSITIONS OF BOTH CONTROLLERS CHECK OK, NO DISCREPANCIES TO NOTE AT THIS TIME. PER TECH RECOMMENDATION, CHECKED FWD OUTFLOW VALVE FOR SIGNS OF DAMAGE AND OBSTRUCTION, NONE NOTED. PERFORMED DETAILED VISUAL INSPECTION OF ALL CARGO DOOR SEALS AND ENTRY DOOR, NO FINDINGS. PRESSURIZED AIRCRAFT WITH PACK 2 ONLY IAW AMM 21-31-00/501, NO MAJOR LEAKS NOTED, OPS NORMAL. ITEM HAS NO HISTORY, OK FOR CONTINUED SERVICE.
